U.S. doctors online nowAsk doctors free
A 19-year-old female asked:

I just got my first dose of the depo-provera shot about 3 weeks ago and my periods now late and i had brown discharge for about a day with some cramps.

1 doctor answer1 doctor weighed in
Dr. Gerard Honore
Fertility Medicine 29 years experience
Normal: First, can i assume you mean Depo-Provera provera (medroxyprogesterone)? Irregular bleeding and spotting for up to 6 months or so is normal with this medicine.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 10, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.